MAUDE Adverse Event Report: LUTONIX, INC LUTONIX 018 DRUG COATED DILATATION CATHETER; DRUG COATED BALLOON PTA CATHETER

LUTONIX, INC LUTONIX 018 DRUG COATED DILATATION CATHETER; DRUG COATED BALLOON PTA CATHETER
Model Number 9014
Medical Device Problem Codes Material Rupture (1546); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.Investigation summary: one lutonix 018 dcb device was returned for evaluation.During microscopic examination, a longitudinal rupture was noted throughout the balloon.Due to the condition of the returned device no functional testing was performed.Therefore, the investigation is inconclusive for the reported failure to advance as the conditions of use could not be replicated in the laboratory.However, the investigation is confirmed for the identified balloon rupture as longitudinal rupture was noted throughout the balloon.A definitive root cause for the reported failure to advance and identified balloon rupture could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during an angioplasty procedure in the superficial femoral artery via right femoral access, the drug-coated balloon allegedly did not cross the lesion to the intended treatment site in an open vessel.The procedure was completed using another device.There was no reported patient injury.

Brand Name
LUTONIX 018 DRUG COATED DILATATION CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
LUTONIX, INC
9409 science center dr
new hope MN 55428
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key21879030
Report Number3006513822-2025-00029
Device Sequence Number20799718
Product Code ONU
UDI-Device Identifier00801741184727
UDI-Public(01)00801741184727(11)240809(17)270702(10)GFJR1581
Combination Product (Y/N)Y
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P130024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9014
Device Catalogue NumberLX1813063005F
Device Lot NumberGFJR1581
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Initial Report FDA Received Date04/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown